Search

Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 20 Liquid Filled Capsules

KWD 2

Brand
Advil
Category
Pain Relievers
Size20 Liqui-Gels
StylePain Reliever
All electronics ship with US style plugs. You may need a voltage converter or a plug adapter.
1 +

Special Features

  • One pack of 24 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
  • Advil ibuprofen pain reliever provides powerful relief
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older
  • Take these 200mg ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product

Description

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics

Related Items


{"error":"Error","cart_limit":"You have too many items in your cart.","prod_limit":"You cannot add any more of this item"}